# SDR DALA2014102505795

- Difficulty date: October 23, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD CHANNEL CRACKED AT RT MLG WW BS 1180, BULKHEAD INBD JUST BEFORE KEEL BEAM.  FABRICTED NEW CHANNEL AND INSTALLED NEW CHANNEL IAW SRM AND IAW DWG 144N2563, REV BM.
